• Users Online: 213
  • Print this page
  • Email this page
CASE REPORT
Year : 2016  |  Volume : 4  |  Issue : 2  |  Page : 57-59

A rare case of Organophosphate poisoning with toxic encephalopathy


1 Resident, Department of General Medicine, C U Shah Medical College & Hospital, Dudhrej road, Surendranagar, Gujarat, India
2 Professor & HOD, Department of General Medicine, C U Shah Medical College & Hospital, Dudhrej road, Surendranagar, Gujarat, India

Correspondence Address:
J V Solanki
Resident, Department of General Medicine, C U Shah Medical College & Hospital, Dudhrej road, Surendranagar, Gujarat
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2347-6486.240205

Rights and Permissions

Organophosphate compounds (OPCs) are used mostly as pesticides. In India, Organophosphate poisoning occurs most commonly due to suicidal ingestion. Depending on the type and the dose of the organophosphate compound exposure some clinical syndromes, such as acute muscarinic syndrome, acute encephalopathy, intermediate nicotinic syndrome, delayed neuropathy, rarely Guillain Barre like syndrome, extrapyramidal syndrome, dual neurotoxicity and chronic neuropsychiatric disorder can be confronted. From these clinical syndromes, Toxic encephalopathy is extremely rare and clinical report of organophosphate poisoning following suicidal ingestion of one such case is described here.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1159    
    Printed43    
    Emailed0    
    PDF Downloaded76    
    Comments [Add]    

Recommend this journal